It is currently Fri Aug 18, 2017 2:42 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
 Post subject: Day 3
PostPosted: Sun Mar 04, 2012 11:41 am 
I stumbled on this forum while searching for info on sub withdrawal and found so many of the posts to be really helpful so I decided to post to get some feedback from some people "in the know" and maybe help someone else who may be going thru something similar. I've been on suboxone for about 9 months, although it's not my first go-round with it. About 4 weeks ago I was beyond surprised to find out I was pregnant. I was scared and maybe in a bit of senile b/c I didn't tell anyone for a week while I let it sink in. I jumped on the computer and quickly learned that sub is generally considered safe in pregnancy (although recommended to switch to Subtext) and that withdrawal from sub is far more dangerous than staying on. After a week I called my Dr. and told her and asked her to switch me to subtex and I was shocked when she said she wouldnt prescribe me anyting more and to taper off my remaining sub and stop! I had been tapering basically the entire time since I started the sub at my own request but it's been very slow. I was at 3mg when my dr cut me off and over the last 3 wks I managed to taper down to 1 mg for a few days before jumping. My last dose was thursday. Days 1 and 2 were yucky but not the worst. I can already feel tho that today is going to be the worst - up till now at least. It sucks b/c a lot of the recommended treatments aren't really available to be b/c I'm pregnant, especially benzos which have helped so much in my past withdrawals. I do, however, have 9 vicoden sitting in my cabinet that I might have to use. They're considered pretty safe in pregnancy and I'm not worried about relapse b/c I no longer have a connection and I really just want the best for my baby. It's just scarey b/c I'd I'm feeling this than so is the baby. I thought about going to another dr. but I feel that while the timing could have been better, I'm ready. I'm really sick of the sub and I just want to be free!


Top
  
 
 Post subject: Reply
PostPosted: Sun Mar 04, 2012 3:42 pm 
Offline
One Month or More
One Month or More

Joined: Thu Mar 01, 2012 9:32 pm
Posts: 38
Girl,

You call that doctor and tell her you will sue the living shit out of her for negligence, she cannot just stop giving it you like that, it is against the law, and it is dangerous to stop it can kill the baby, I work in obgyn and that is just wrong, she is a total idiot. Like I said, you can be nice but let her know you are aware of the laws, you can call the FDA and get her thrown in the can, you have to be strong for the life in you, they cannot just expect to you stop it is dangerous. I am so pissed every time I hear about this !@#$!@# shit, these doctors should not have a license if they do not know what they are doing.


Top
 Profile  
 
PostPosted: Sun Mar 04, 2012 3:48 pm 
Offline
One Month or More
One Month or More

Joined: Thu Mar 01, 2012 9:32 pm
Posts: 38
I tried to PM you a message but I am not sure if it will go through, I hope you get this message girl, I can only imagine what horror you must be feeling right now. I have been there, it is hell.


Top
 Profile  
 
Our Sponsors
 Post subject: Be careful..
PostPosted: Mon Mar 05, 2012 2:23 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Mon Jun 13, 2011 8:32 pm
Posts: 68
Location: New York
Im 6 months pregnant right now and am on Subutex.. ANY type of withdrawal can cause miscarriage.. My doctor told me to not even think about coming off while I was pregnant because of how dangerous it can be.. You need to get back on.. find another doctor, do something and if you're really determined to come off you need to taper ALOT lower than what you have, I dont think you know how strong these meds are, 1mg is NOT a low dose. Whatever the case you need to get back on somehow if you dont wanna take any risks and do whats best for the baby.. taper ALOT lower then 1mg then jump. You may be determined to be and stay clean but you cannot control the outcomes ANY type of withdrawal will have on your baby. Good Luck and please think about this and do whats best for baby.. the 1st trimester is the MOST FRAGILE.. Do something ASAP before its too late.

_________________
♥Amanda♥

*Battles are fought everyday, some you win & some you lose..Addiction is a war & every second you're still alive you're winning that war..*


Top
 Profile  
 
 Post subject:
PostPosted: Tue Mar 06, 2012 11:29 am 
Thanks so much for the replies. I know you guys are right and I know that the withdrawal is dangerous, I've actually been thru this once before when I was pregnant with my daughter. I had a different doctor at that time who would basically prescribe any amount I wanted but I wanted to get off so I did my own research and managed to taper down sooo low over months that I was able to stop with very little discomfort. I was also in my 2nd trimester when I stopped. Btw the day before I jumped I had my first sonogram and they found out I was 12 wks, not 8 or 9 like i thought (I've had some medical issues that make my cycle totally erratic). I know 1mg is a high dose to jump from but I my Dr is adamant that it was "best for the baby" to stop ASAP. She also said that at "such a low dose" I would experience "mild discomfort". I wanted to reach thru the phone and strangle her. She kind of implied that I had intended to get pregnant and really made me feel ashamed for wanting to stay on and taper longer. It blows my mind how little these Dr's know about this powerful medication. They should be required to read these forums as part of there licensing requirements! Might give them some perspective. Anyhow, I'm pretty much stuck now. My old doc moved, I called around to the other doc's in my area and I found 1 who would see me but he is an hour away and he can't see me for a week. If I can get thru another 7 days there's no way I'm going back. Today is day 5 and I'm just praying I can get thru to tomorrow. I've been taking a vicoden every 6 hours which is probably no better than asprin with my tolerance but I think it is taking the edge off a bit. I'll be out of them today so I'm scared what tonight has in store. Does anyone have expereince taking ambien during withdrawal? I have some and my OB said it's fairly safe to take if needed and I really need some sleep. I'm just a little scared b/c I have a friend who took during OC withdrawal and she ended up in the ER after her boyfriend woke to find her freaking out in a zombie like state. [font=Arial] [/font]


Top
  
 
 Post subject:
PostPosted: Sat Mar 10, 2012 10:11 am 
Offline
One Month or More
One Month or More

Joined: Fri Dec 16, 2011 11:04 pm
Posts: 34
Lilly hang in there! I am on day 9 and feel much better, but it is a roller coaster ride. Ambien and clonidine have helped tremendously! Coming of 3 years of sub tapered to 1 mg. I have slept 8 hours almost every day and have had an appetite. Day 7, 8 were bad but tolerable. Also, look up the Thomas recepie. Hang I'm there girl!!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Mar 10, 2012 1:22 pm 
Hey Sub, thanks for the reply. Yeah, we're on the same day I think I feel better today! I woke up feeling good after getting some decent rest but the had a panic attack which almost sent me spiralling but I took a long hot shower and feeling a bit better now. I'm glad you said that about the ambien b/c I have a script and my dr told me I could take it if needed but I've been scared b/c I've heard horror stories about people doing crazy shit while on it and in the grips of w/d. I think I'm out of the "worst" of it anyhow so maybe Ill try it tonight. Do you know if you're taking the CR or the IR? My dr only approved the IR.

Anyway, keep up the great work! It's the weekend now so we get 2 extra days to heal :)


Top
  
 
 Post subject:
PostPosted: Sat Mar 10, 2012 8:33 pm 
Offline
One Month or More
One Month or More

Joined: Fri Dec 16, 2011 11:04 pm
Posts: 34
Lilly I have the IR. Make sure you take it and go straight to bed. I have never done anything crazy, but have heard the horror stories. Be careful thogh as it does have an anti-anxiety effect which could lead to dependence. I feel you on the panick attacks, they suck! Think of it as that's when your doing the hard work to heal. I am a 6"4 235 pund man and have sobbed like a baby. Haven't had teasr coming down like that since- well never. However, it only lasts for a few min and I feel better after. You are not alone and can do this. Keep up the great work!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group